Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Solution of a class of singular integral equations


Authors: T. Lundgren and D. Chiang
Journal: Quart. Appl. Math. 24 (1967), 303-313
MSC: Primary 45.15; Secondary 44.00
DOI: https://doi.org/10.1090/qam/215029
MathSciNet review: 215029
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Carleman, Math. Z. 15, (1922) MR 1544560
  • [2] P. Morse and H. Feshbach, Methods of theoretical physics, Vol. 1, McGraw-Hill, New York, 1953 MR 0059774
  • [3] N. Muskhelishvili, Singular integral equations, Noordhoff, 1953 MR 0355494
  • [4] D. Chiang and T. Lundgren. To be published
  • [5] B. Van der Pol and H. Bremmer, Operational calculus, Cambridge Univ. Press, New York, 1964
  • [6] A. Erdelyi et al, Tables of integral transforms, Vol. 1 and Vol. 2. McGraw Hill, New York, 1954
  • [7] S. Mikhlin, Integal equations, Pergamon Press, New York, 1957 MR 0087877
  • [8] G. Grinberg. P. M. M. 25 6, 1024-1034 (1961) MR 0137447
  • [9] N. Akhiezer and V. Shcherbina. Zapiski matemat. otd. fiz.-matemat. fakul'teta Khar'kov. gos. un-ta im. A. M. Gor'kogo i Khar'kov. matemat. Obohch.-va, Vol. 25, Ser. 4 (1957)
  • [10] D. Chiang, Ph.D. Dissertation, University of Minnesota, 1965

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45.15, 44.00

Retrieve articles in all journals with MSC: 45.15, 44.00


Additional Information

DOI: https://doi.org/10.1090/qam/215029
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society